# SDR IPXA2024020712214

- Difficulty date: October 28, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 32,348 hours, 11,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT DAMAGED- BROKEN SKIN  SLAT CHANGE INSTALLED INBD SLAT #6 UP TO AND INCLUDING STEP H(15) PER AMM 27-81-01-424-143. C/W REMAINDER OF #6 L/E SLAT INSTALLATION REF AMM 27-81-01-424-143 ITEMS I-K(8). THIS COMPLETES SLAT INSTALL.
